MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number NTLC75
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a small bowel resection, according to surgeon staples did not form at all when firing over bowel.All staples were open and did not close.There was no surgical delay and completed successfully.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/24/2026.D4: batch#: unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was the staple line complete? did the device cut? if yes, was the cut line complete? if yes, was there any issue with the cut line such as jagged, dull knife, irregular, etc? was there any difficulty opening the device? if yes, how was the device removed from the patient? if yes, did the jaws eventually open? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24984066
Report Number3005075853-2026-03113
Device Sequence Number16075148
Product Code GDW
UDI-Device Identifier10705036002628
UDI-Public(01)10705036002628(17)300831(10)737D21
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTLC75
Device Lot Number737D21
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown